MathSciNet Relay Station
MathSciNet bibliographic data
MR2368744 (2009b:60027) 60C05 (15A03 15A52)
Masol, V. Ī.; Slobodyan, S. Ya. On the rate of convergence to the normal distribution of the number of false solutions of a system of nonlinear random Boolean equations. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 105--116; translation in Theory Probab. Math. Statist. No. 76 (2008), 117–129
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement